# SDR SWAA2022031156463

- Difficulty date: June 28, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 52,303 hours, 30,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: E & E Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT E&E COMPARTMENT INTERCOSTAL CRACKED LH STA 312-328 / REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02 AND SRM 51-10-02
